www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2619

Title: Pairing and Drinfel'd-double of Ore-extensions
Authors: DELVAUX, Lydia
Issue Date: 2001
Publisher: MARCEL DEKKER INC
Citation: COMMUNICATIONS IN ALGEBRA, 29(7). p. 3167-3177
Abstract: We define and investigate pairings of Ore-extensions of cyclic groups. We also discuss their Drinfel'd-double in the framework of this pairings.
Notes: LUC, Dept Math, B-3590 Diepenbeek, Belgium.Delvaux, L, LUC, Dept Math, Univ Laan, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2619
ISI #: 000170674200032
ISSN: 0092-7872
Category: A1
Type: Journal Contribution
Validation: ecoom, 2002
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.